# SDR SIMA201127603

- Difficulty date: October 2, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 2,011 hours, 1,282 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transducer
- Part number: 9702861
- Part serial: 3177
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4602 THE CREW REPORTED THAT DURING CLIMBOUT RECEIVED A HYDRAULIC SYSTEM 3 HIGH TEMPERATURE CAUTION MESSAGE.  THE CREW COMPLIED WITH AOM PROCEDURES BUT COULD NOT COOL DOWN.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO BNA.  THE SINK RATE 200 FTM ON LANDING WAS UNDER 360 FT/MIN AT TOUCHDOWN.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 3 TEMPERATURE TRANSDUCER PER AMM 29-36-03.  THE LEAK AND OPERATIONAL CHECK WAS GOOD.  NO OVERWEIGHT INSPECTION REQUIRED PER AMM 05-51-01.  THE AIRCRAFT WAS RETURNED TO SERVICE.
